# SDR V0XR201308130209

- Difficulty date: August 10, 2013
- Submitted: August 15, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 21,187 hours, 14,282 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH67032127
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 333  IS CORRODED BETWEEN LBL 14.8 AND LBL 20.  FABRICATED REPAIR DOUBLER, FILLER, AND INSTALLED REPAIR PARTS IAW REO 670-53-21-656, REV A, DATED 09 AUG 2013.
